# SDR CALA0800262

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP CRACKED STA 787 S-15R.  REMOVED CRACKED TIE CLIP AT STA 787, STR 15R.  LOCATED, DRILLED AND INSTALLED NEW STRINGER TIE CLIP P/N 69-35352-3 AT SAME LOCATION IAW B737-5 SRM 51-40-02.
